# SDR 08FDEA02966

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53813303200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DAMAGES ON INNER SKIN C 40 AFT FITTING OUTER FLANGE (HOLE 15 AND 16).  REPAIR PERFORMED BY SMOOTH REWORK ON INNER SKIN PANEL ABOVE HOLE 15, OVERSIZE HOLE 15, REWORK OF WHOLE FLANGE  AT HOLE 16 IAW RAS/70511563/030/2008 ISS A, APPROVED BY EA 6-5340-120078.
